| Model Number |
HEXAVUE IP |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that during a patient procedure the image on the display connected to their hexavue ip custom room rack was experiencing instability resulting in a procedure delay.No report of injury.
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event and found that the mna decoder to the hexavue ip custom room rack required replacement.The technician performed service activity and replaced the mna decoder, tested the function and operation of the hexavue ip custom room rack, confirmed it to be operating to specifications and returned it to service.No additional issues have been reported.